| Model Number |
MOTOR WITH CABLE 3.5M |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 02-jan-2026, it was reported by a sales representative via (b)(4) that an ar-200m motor is getting extremely hot during use.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Findings: bearings worn out, rough/noisy.Corrective measures: motor needs complete cleaning.Affected parts need to be replaced, load and final test.Fib.